# SDR CALA2021091701594

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 100,175 hours, 10,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 222967
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - DR R2 EMER LIGHT PWR SUPPLY M33098 BATTERY PACK CAPACITY CHECK FAIL. TRANSFER REF. NON-ROUTINE LP 9131495 AND ORIGINATED BY EMP V902113. DR R2 EMER LIGHT PWR SUPPLY M33098 BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V898181 INSPECTED BY V896958. ADD EMP:V896958 IDT INSPECTED OKAY BY HX107723. ADD EMP:V907050
